# SDR V0XD20230517001

- Difficulty date: April 20, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 46,443 hours, 36,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR SILL FROM FR. 23 TO FR 29 IS CORRORED. CORRECTIVED ACTION: REPLACED L/H SILL (P/N: 145-20609-001) FROM FR. 23 TO FR. 29 IAW EMB 145 SRM 51-40-02.
